# SDR AALA201809179027

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 33,681 hours, 12,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sensor
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD AISLE LIGHT AND OVERWING EXIT LIGHT AT R3 CAME ON DURING TURBULENCE AND STAYED ON.   CLEANED THE SENSOR AND SWITCH.  PERFORMED CIDS RESET. OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
